# SDR CA000530043

- Difficulty date: May 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: V3100
- Condition: Loose
- Location: Wire Connection
- Component: Gear Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WAS SELECTED UP AND THE GEAR WOULD NOT RETRACT. THE SELECTION WAS TRIED SEVERAL TIMES AND FINALLY RETRACTED.A LOOSE WIRE WAS FOUND ON THE EMERGENCY EXTENSION MICROSWITCH LOCATED BY THE GEAR TRANSMISSION. THE CONNECTION WAS RESECURED.
